# SDR GUUA93832020209A

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 26,259 hours, 31,802 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9173 EYW/FLL DURING TAXI CAPTAINS RT BRAKE PEDAL GOES TO THE FLOOR, AND CAPTAINS LT BRAKE GETTING 50 PERCENT.  RETURNED TO EYW.  BLED CAPTAINS AND FIRST OFFICERS LT AND RT BRAKE SYSTEMS.  OPS CHECK GOOD.
